# SDR MASA2020121410652

- Difficulty date: December 14, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 38,344 hours, 31,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emer Floodlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOODLIGHT AT ROW 11 INOPERABLE, RELAMPED.
